RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chargoi, Iesus

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:57
Abstract pages:177
Full texts:84
References:23

http://www.mathnet.ru/eng/person19710
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/632989

Publications in Math-Net.Ru
1996
1. I. Chargoi, “Smooth approximations to solutions of perturbed Weyl and Dirac equations”, Mat. Zametki, 60:4 (1996),  538–555  mathnet  mathscinet  zmath; Math. Notes, 60:4 (1996), 402–414  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020